Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 8, Part K (2015)

On The Binary Quadratic Diophantine Equation x2 - 3xy + y2 + 21x = 0

Author(s)
S. Vidhyalakshmi, M. A. Gopalan, R. Presenna, N. Christy
Abstract
The binary quadratic equation x2 - 3xy + y2 + 21x = 0 represents a hyperbola. In this paper we obtain a sequence of its integral solutions and present a few interesting relations among them.
Pages: 666-669  |  751 Views  14 Downloads
How to cite this article:
S. Vidhyalakshmi, M. A. Gopalan, R. Presenna, N. Christy. On The Binary Quadratic Diophantine Equation x2 - 3xy + y2 + 21x = 0. Int J Appl Res 2015;1(8):666-669.
Call for book chapter
International Journal of Applied Research